# SDR QXEA200400168

- Difficulty date: February 19, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 15,910 hours, 22,168 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 31821
- Condition: Will Not Test
- Location: Cargo Bay
- Part time: 1,240 hours, 1,850 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT 2138 - THE NR 1 BAGGAGE SMOKE DETECTOR WILL NOT TEST.  MAINTENANCE REPLACED THE NR 1 CARGO SMOKE DETECTOR.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
